# SDR JJBA20170605004

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 31,125 hours, 18,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  CHARGED THE BATTERIES.  OPS CHECKED GOOD.
